# SDR 2007UALA04704

- Difficulty date: November 15, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 59,745 hours, 35,231 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 440 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT, FWD FRAME CRACKED AT INNER CHORD RADIUS ABOVE LWR DOOR STOP FITTING, AT BS 440 STR 24R.  REMOVED DAMAGE. INSTALLED ANGLE DOUBLER REPAIR.
